# SDR 20001228SH001

- Difficulty date: December 11, 2000
- Submitted: December 28, 2000
- Operation: General aviation
- Aircraft: N26993
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0866
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Deteriorated
- Location: Exhaust
- Part time: 1,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE MUFFLER ASSY WAS FOUND TO HAVE ITS WALLS SEVERELY DETERIORATED AND THE BAFFLES LOOSE.  (X)
